# SDR CALA2025040403542

- Difficulty date: March 29, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 82,043 hours, 30,043 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

`REFERENCE LP 4334046.   AFTER THE ACCUMULATION OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 49,000 TOTAL AIRCRAFT FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING FOR THE RIGHT HAND #3 WINDOW FRAME E-F POST REPAIR ON AIRCRAFT N16703 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08544. AFTER THE ACCUMULATION OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 49,000 TOTAL AIRCRAFT FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING FOR THE RIGHT HAND #3 WINDOW FRAME E-F POST REPAIR ON AIRCRAFT N16703 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08544. THIS ITEM NOT RII. RII FOR THIS REPAIR CAPTURED ON AAR N/R # 1000035504. TOMC APPROVED. DIP ISSUED IAW ECRA 5310-08544 FOR PLANNINGTO CONTACT ENGINEERING FOR THE RIGHT HAND #3 WINDOW FRAME E-F POST REPAIR ON AIRCRAFT N16703 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08544 AFTER THE ACCUMULATION OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 49,000 TOTAL AIRCRAFT FLIGHT CYCLES.
